# SDR DL75E071171

- Difficulty date: September 4, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 35,647 hours, 12,432 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO LIGHT ON DURING TAXI OUT A/C RTB RESET FAIL LIGHT ON LEFT AND RIGHT RUDDER RATIO BOX-ALL IS NORMAL.
